# SDR DALA2022080805417

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 65,914 hours, 8,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FOUND 4R DOOR ASSIST ACTUATOR PRESSURE OUTSIDE OF ACCEPTABLE RANGE. CORRECTIVE ACTION: REMOVED AND REPLACED ACTUATOR PER A330 AMM 52-13 AND SERVICED PER SAME REFERENCE. OPS AND LEAKS CHECKS GOOD. PERFORMED DVI OF ACTUATOR AREA. NO DAMAGE NOT. (9151645)
